# SDR AALA202103079002

- Difficulty date: March 6, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N121AN
- Make and model: Airbus A321-231
- Aircraft serial: 6238
- Aircraft time: 21,171 hours, 6,032 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NH25216349
- Part serial: L424445
- Condition: Delaminated
- Location: L3
- Part time: 21,163 hours, 6,030 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L3 WINDOW HAS DELAMINATION ON LOWER EDGE APPROXIMATELY 8 INCHES WIDE AND 4 INCHES HIGH. INSTALLED L3 WINDOW PER AMM 56-11-12.
